RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2016, Volume 28, Number 9, Pages 113–124 (Mi mm3771)  

The stochastic simulation of continuous luminance of discrete light source

D. D. Zhdanova, A. D. Zhdanovb, I. V. Valievc

a ITMO University, St. Petersburg
b R&D center Informatics and Applied Mathematics, Moscow
c Keldysh Institute of Applied Mathematics, Moscow

Abstract: The article is devoted to the creation of a model of the light source with the complex character of spatial, angular and spectral distribution and integration of the model to method of bi-directional stochastic ray tracing with photon maps. The developed program interfaces allow integration of the models to any kind of stochastic ray tracing simulator. The designed algorithms of the light emitter allows physically accurate calculation of direct vision luminance component and components of direct and indirect light illumination for the method of the bi-directional stochastic ray tracing with photon maps. Examples of photorealistic images of scenes illuminated with light sources represented as a set of rays illustrate the article.

Keywords: stochastic ray tracing, light source, direct light source visibility, primary luminance, secondary luminance, photorealistic visualization.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00454_


Full text: PDF file (642 kB)
References: PDF file   HTML file

Received: 02.11.2015

Citation: D. D. Zhdanov, A. D. Zhdanov, I. V. Valiev, “The stochastic simulation of continuous luminance of discrete light source”, Matem. Mod., 28:9 (2016), 113–124

Citation in format AMSBIB
\Bibitem{ZhdZhdVal16}
\by D.~D.~Zhdanov, A.~D.~Zhdanov, I.~V.~Valiev
\paper The stochastic simulation of continuous luminance of discrete light source
\jour Matem. Mod.
\yr 2016
\vol 28
\issue 9
\pages 113--124
\mathnet{http://mi.mathnet.ru/mm3771}
\elib{http://elibrary.ru/item.asp?id=26604140}


Linking options:
  • http://mi.mathnet.ru/eng/mm3771
  • http://mi.mathnet.ru/eng/mm/v28/i9/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:184
    Full text:34
    References:22
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019